I have been having headaches each night beginning at about 9PM for about 2 weeks - I think they are "cluster headaches" as they are more sharp pains and then a soreness after. Does anyone know what this could be from? I took advil almost every night for the first 4 days and then I stopped because I am not even sure it was helping. It didnt wake me once I fell asleep... it's just really bad until I go to sleep.
Also, for sevreral months I kept almost dropping things ALL the time. That seems to have improved slightly lately... Or I have just gotten used to it. I would not be surprised if my anxiety is causing all of this but I am not sure. I have never bee treated for anxiety before. Anyone have any idea what this could be from? Thanks in advance for your help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.